Home :: Academic Members :: News

view:20510   Last Update: 2019-3-30

Mehri Javanian

Publications in Journals

International ISI21.  Ramin Imani Nabiee, Mehri Javanian, Mohammad Q. Vahidi-Asl, Jaleh Toofanpour
Protected node profile in recursive trees
Contributions to Discrete Mathematics, Submitted (2019) . 
International ISI20.  Mehri Javanian
Recalls for Quicksort process
Electronic Journal of Probability, Submitted  (2019) . 
International ISI19.  Mehri Javanian
Median Quicksort process
Random Structures & Algorithms, Submitted (2019) . 
داخلي-ISC18.  Mehri Javanian
Profile of bucket tries 
Mathematical Researches  Accepted 2018.  
International ISI17.  Mehri Javanian
Leaves in a particular class of trees
National Academy Science Letters (2019PP. 1-4 DOI: 10.1007/s40009-018-0778-z. 
International ISI16.  Mehri Javanian
Protected node profile of tries
Discrete Mathematics & Theoretical Computer Science Vol. 20 Issue 1 (2018PP. 1-20. 
International-ISI15.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Analysis of digital search trees incorporated with paging
RAIRO - Theoretical Informatics and Applications Vol. 51 Issue 1 (2017PP. 7-15. 
International ISI14.  Mehri Javanian
On the size of paged recursive trees
Discrete Mathematics, Algorithms and Applications Vol. 9 Issue 2 (2017PP. 1-10. 
International-ISI13.  Michael Fuchs, Mehri Javanian
Limit behaviour of maxima in geometric words representing set partitions
Applicable Analysis and Discrete Mathematics Vol. 9 Issue 2 (2015PP. 313-331. 
داخلي-ISC12.  Mehri Javanian
مینیمال برچسب بازگشتی تصادفی-k درجات در درخت های
اندیشه آماری Vol. 19 (2015PP. 35-38. 
International ISI & ISC11.  Mehri Javanian
Limit distribution of the degrees in scaled attachment random recursive trees
Bulletin of the Iranian Mathematical Society Vol. 39 Issue 5 (2013PP. 1031-1036. 
International10.  Mehri Javanian
On the external path length of random recursive k-ary trees
Italian Journal of Pure and Applied Mathematics Issue 31 (2013PP. 26-21. 
International ISI9.  Mehri Javanian, Mohammad Q. Vahidi-Asl
A strong law for the size of Yule m-oriented recursive trees
Journal of Applied Mathematics, Statistics and Informatics Vol. 8 Issue 2 (2012PP. 67-72. 
International ISI & ISC8.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Branches in random recursive k-ary trees
Bulletin of the Iranian Mathematical Society Vol. 38 Issue 2 (2012PP. 323-331. 
International7.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Outputs in random f-ary recursive circuits
Journal of Prime Research in Mathematics Vol. 7 (2011PP. 9-18. 
International6.  Mehri Javanian, Mohammad Q. Vahidi-Asl
External path lenght of random m-oriented recursive trees
Journal of Natural Sciences and Mathematics Vol. 50 Issue 1 (2010PP. 11-18. 
International-ISI5.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Depth of nodes in random recursive k-ary trees
Information Processing Letters Vol. 98 (2006PP. 115-118. 
International-ISI4.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Multidimensional interval trees
Trends in Mathematics (2004PP. 255-256. 
International ISI3.  Mehri Javanian, Hosam Mahmoud, Mohammad Q. Vahidi-Asl
Paths in m-ary interval trees
Discrete Mathematics Vol. 287 (2004PP. 45-53. 
International-ISI2.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Isolating the most recent entry in a random recursive tree by random cuts
Journal of Applied Mathematics and Computing Vol. 16 Issue 1 (2004PP. 115-123. 
International-ISI1.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Note on the outdegree of a node in random recursive trees
Journal of Applied Mathematics and Computing Vol. 13 Issue 1 (2003PP. 99-103. 


Presentations in Seminars & Congress


National 15.  Mehri Javanian, Zahra Ahmadi Ghahrizjani, Roghayyeh Hamidi
Random Hoppe trees
The 10th Conference on Graph Theory and Algebraic
Yazd University, Yazd-Iran, 17 - 18 January 2018.    
National 14.  Mehri Javanian, Khadijeh Aghamohammadi
Random ID model for searching network
The 1st Local Conference on Mathematical Science and Applications 
Shahid Chamran University, Ahvaz-Iran, 20 December 2017.    
National 13.  Mehri Javanian
Limit law of weighted branching processes
The 1st Local Conference on Mathematical Science and Applications
Shahid Chamran University, Ahvaz-Iran, 20 December 2017.    
National 12.  Mehri Javanian, Maryam Farazi
مروری بر نمایه اندازه زیردرخت در درخت های بازگشتی مسطح
The 48th Annual Iranian Mathematics Conference
Bu-Ali Sina University, Hamedan-Iran, 22 - 25 August 2017.    
National 11. Mehri Javanian, Ronak Fathi
تحلیل گره های حمایته در درخت های گالتُن-واتسُن
The 11th Seminar on Probability and Stochastic Processes
Imam Khomeini International University, Qhazvin-Iran, 30 - 31 August 2017.    
National 10. Mehri Javanian, Soudabeh Karami
بزرگترین درجه در گرافهای مسطح بیرونی دوهمبند
The 11th Seminar on Probability and Stochastic Processes
Imam Khomeini International University, Qhazvin-Iran, 30 - 31 August 2017.    
National 9. Mehri Javanian, Naghmeh khesareh
تحلیل پارامترهای مسئله رنی
The 11th Seminar on Probability and Stochastic Processes
Imam Khomeini International University, Qhazvin-Iran, 30 - 31 August 2017.    
National 8. Mehri Javanian
2-Protected Nodes in Bucket Digital Search Trees
The 22th Seminar on Mathematical Analysis and Its Applications
University of Bonab, Bonab-Iran, 25 - 26 January 2017.    
National 7.  Mehri Javanian, Ameneh Ghadimi Khesht Masdjedi
مروری بر نتایج مجانبی در گرافهای غیر متقاطع
The 47th Annual Iranian Mathematics Conference 
Kharazmi University, Karaj-Iran, 28 - 31 August 2016.    
National 6.  Mehri Javanian, Sara Salehi-Rad
Several Applications of Poisson-Laplace-Mellin Method
The 13th Iranian Statistical Conference
Shahid Bahonar University of Kerman, kerman-Iran, 24 - 26 August 2016.    
International 5. Michael Drmota, Mehri Javanian
Solutions of First Order Linear Partial Differential Equations Related to Urn Models and Central Limit Theorems
The 27th Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms
Jagiellonian University, Krakow-Poland, 4 - 8 July 2016.    
National 4.  Mehri Javanian, Maryam Islami
مروری بر روش های تحلیل توزیع حدی مقایسه ها در مرتب سازی سریع 
The 13th Iranian Statistical Conference
Shahid Bahonar University of Kerman, Kerman-Iran, 24 - 26 August 2016.    
National 3.  Mehri Javanian, Jaleh Toofanpoor
رفتار مجانبی ماکزیما در کلمات هندسی محدود
The 46th Annual Iranian Mathematics Conference
Yazd University, Yazd-Iran, 25 - 28 August 2015.    
National 2.  Mehri Javanian, Jaleh Toofanpoor
گشتاور دوم ماکزیما در کلمات هندسی با خاصیت رشد محدود: روش ریس
The 10th Seminar on Probability and Stochastic Processes 
Yazd University, Yazd-Iran, 18 - 20 August 2015.  
National 1.  Mehri Javanian, Mahboubeh Rahimi
Maximum Subtree in Random Recursive Trees
The 9th Seminar on Probability and Stochastic Processes
University of Sistan and Baluchestan, Faculty of Mathematics, Zahedan-Iran, 11 - 12 September 2013.  

 

 

Copyright © 2019, University of Zanjan, Zanjan, Iran
master[at]znu.ac.ir